# SDR AALA201705059020

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 51,614 hours, 22,316 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORT ODOR/FUMES IN CABIN.   SMELLS LIKE BLEACH.   PERFROMED INSPECTION COULD NOT DUPLICATE. NO ODORS NOTED.  AIRCRAFT WAS GROUNDED.
